MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 38MM STD GROUP E CROSSLINKED PO; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 38MM STD GROUP E CROSSLINKED PO; HIP COMPONENT
Model Number DLXPGE38
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, during revision of a patient with a tha replacement in 2011, a liner and neck fracture were identified.The neck was confirmed on preoperative ct and the liner was found to have been damaged intraoperatively.The liner was damaged because it protruded from the cup.As for the neck, it is necessary to investigate the possibility of internal damage.Japan (b)(4).
 
Event or Problem Description
Allegedly, during revision of a patient with a tha replacement in 2011, a liner and neck fracture were identified.The neck was confirmed on preoperative ct and the liner was found to have been damaged intraoperatively.The liner was damaged because it protruded from the cup.As for the neck, it is necessary to investigate the possibility of internal damage.Japan oc-00000557.

Brand Name
DYNASTY® A-CLASS® 38MM STD GROUP E CROSSLINKED PO
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key20587971
Report Number3010536692-2024-00473
Device Sequence Number8943839
Product Code LZO
UDI-Device IdentifierM684DLXPGE381
UDI-PublicM684DLXPGE381
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLXPGE38
Device Catalogue NumberDLXPGE38
Device Lot Number0801202959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown